Basis property of a part of the system of eigenvectors of a holomorphic operator-function
Matematičeskie zametki, Tome 50 (1991) no. 1, pp. 142-144
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_1_a17,
author = {V. A. Grinshtein},
title = {Basis property of a part of the system of eigenvectors of a holomorphic operator-function},
journal = {Matemati\v{c}eskie zametki},
pages = {142--144},
year = {1991},
volume = {50},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_1_a17/}
}
V. A. Grinshtein. Basis property of a part of the system of eigenvectors of a holomorphic operator-function. Matematičeskie zametki, Tome 50 (1991) no. 1, pp. 142-144. http://geodesic.mathdoc.fr/item/MZM_1991_50_1_a17/